MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC HOMECHOICE CLARIA; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC HOMECHOICE CLARIA; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C6M40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Nausea (1970); Abdominal Distention (2601)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an automated peritoneal dialysis (pd) patient experienced feelings of being bloated, difficulty breathing and nausea during dwell 1 of 5.The patient was connected to the homechoice claria device at the time of the events.The patient ended therapy and performed a manual drain.According to the patient, draining relieved the symptoms and they were feeling better.Renal therapy services (rts) reviewed the therapy log and the program.No recent change in the program was observed.Rts initiated the swap of the device and continuous ambulatory peritoneal dialysis (capd) was discussed.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: b1, h1, h6 and h11.The device was not received for evaluation.The event history log review showed no keystrokes, programming, or use related events that indicated and/or contributed to the reported issue.Review of the sharesource therapy file revealed no excessive fill or drain volumes indicative of increased intraperitoneal volume (iipv).The reported issue was not verified.The cause of the condition could not be determined.Based on additional information received, homechoice claria was determined not to be a factor in the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE CLARIA
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - SINGAPORE
2 woodlands industrial park d
street 2
singapore 73777 8
SN   737778
Manufacturer Contact
25212 w. il route 120
round lake, IL 60073
2242706717
MDR Report Key23490284
Report Number9612057-2025-00128
Device Sequence Number15591579
Product Code FKX
UDI-Device Identifier00085412676463
UDI-Public0085412676463
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K201867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C6M40
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown